Yıl 2018, Cilt 14, Sayı 4, Sayfalar 357 - 361 2018-12-28

Some Null Quaternionic Curves in Minkowski spaces

Tanju Kahraman [1]

15 77

In this work, we examine null quaternionic rectifying curves and null quaternionic similar curves in Minkowski space E1^3. Also, we defined null quaternionic (1,3)-Bertrand partner curves in E1^4. Thus, we have characterizations between curvatures of these curves in Minkowski spaces.

Null Quaternionic Curve, Rectifying curve, Similar partner curve, Bertrand partner curve
  • 1. Bharathi, K., Nagaraj, M., Quaternion valued function of a real variable Serret-Frenet formula, Indian Journal of Pure and Applied Mathematic, 1987, 18, 6, 507-511.
  • 2. Cambie, S., Goemans, W., Van Den Bussche, I., Rectifying curves in the n-dimensional Euclidean space, Turkish Journal of Mathematics, 2016, 40, 210-223.
  • 3. Chen, B., When Does the Position Vector of a Space Curve Always Lie in Its Rectifying Plane? American Mathematical Monthly, 2003, 110, 2, 147-152.
  • 4. Chen, B., Dillen, F., Rectifying Curves as Centrodes and Extremal Curves, Bulletin of the Instıtute of Mathematics Academia Sinica, 2005, 33, 2, 77-90.
  • 5. Çöken, A.C., Tuna, A., On the quaternionic inclined curves in the Semi-Euclidean space , Applied Mathematics and Computation, 2004, 155, 373-389.
  • 6. Çöken, A.C., Tuna, A., Null Quaternionic Curves in Semi-Euclidean 3-Space of Index v, Acta Physica Polonica A, 2015, 128, 2-B, 286-289.
  • 7. Çöken, A.C., Tuna, A., Serret–Frenet Formulae for Null Quaternionic Curves in Semi Euclidean 4-Space , Acta Physica Polonica A, 2015, 128, 2-B, 293-296.
  • 8. El-Sabbagh, M.F., Ali, A.T., Similar Curves with Variable Transformations, Konuralp Journal of Mathematics, 2013, 1, 2, 80–90.
  • 9. Grbovic, M., Nesovic, E., Some relations between rectifying and normal curves in Minkowski 3-space, Mathematical Communications, 2012, 17, 655-664.
  • 10. Hacisalihoglu, H.H., Hareket Geometrisi ve Kuaterniyonlar Teorisi, Gazi Üniversitesi, Fen-Edebiyat Fakültesi Yayınları Mat. 1983 No: 2.
  • 11. İlarslan, K., Nesovic, E., Petrovic-Torgasev, M., Some Characterizations of Rectifying Curves in the Minkowski 3–Space, Novi Sad Journal of Mathematics, 2003, 33, 2, 23–32.
  • 12. Keçilioğlu, O., İlarslan, K., Quaternionic Bertrand Curves in Euclidean 4-Space, Bulletin of Mathematical Analysis and Applications, 2013, 5, 3, 27-38.
  • 13. Önder, M., Quaternionic Salkowski Curves and Similar Curves, arXiv:1205.1368 [math.DG].
  • 14. Soyfidan, T., Güngör, M., Some Characterizations of Quaternionic Rectifying Curves in the Semi-Euclidean Space, Honam Mathematical J. (2016) 36(1) 067-083.
  • 15. Yücesan, A., Ayyıldız, N., at al., On Rectifying Dual Space Curves, Revista Matem´atica Complutense, 2007, 20, 2, 497–506.
  • 16. Ward, J.P., Quaternions and Cayley Numbers, Kluwer Academic Publishers, Boston/London, 1997.
Birincil Dil en
Konular Mühendislik
Yayımlanma Tarihi 31-12-2018
Dergi Bölümü Makaleler
Yazarlar

Yazar: Tanju Kahraman
Ülke: Turkey


Bibtex @araştırma makalesi { cbayarfbe376273, journal = {Celal Bayar Üniversitesi Fen Bilimleri Dergisi}, issn = {1305-130X}, eissn = {1305-1385}, address = {Celal Bayar Üniversitesi}, year = {2018}, volume = {14}, pages = {357 - 361}, doi = {10.18466/cbayarfbe.376273}, title = {Some Null Quaternionic Curves in Minkowski spaces}, key = {cite}, author = {Kahraman, Tanju} }
APA Kahraman, T . (2018). Some Null Quaternionic Curves in Minkowski spaces. Celal Bayar Üniversitesi Fen Bilimleri Dergisi, 14 (4), 357-361. DOI: 10.18466/cbayarfbe.376273
MLA Kahraman, T . "Some Null Quaternionic Curves in Minkowski spaces". Celal Bayar Üniversitesi Fen Bilimleri Dergisi 14 (2018): 357-361 <http://dergipark.gov.tr/cbayarfbe/issue/41718/376273>
Chicago Kahraman, T . "Some Null Quaternionic Curves in Minkowski spaces". Celal Bayar Üniversitesi Fen Bilimleri Dergisi 14 (2018): 357-361
RIS TY - JOUR T1 - Some Null Quaternionic Curves in Minkowski spaces AU - Tanju Kahraman Y1 - 2018 PY - 2018 N1 - doi: 10.18466/cbayarfbe.376273 DO - 10.18466/cbayarfbe.376273 T2 - Celal Bayar Üniversitesi Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 357 EP - 361 VL - 14 IS - 4 SN - 1305-130X-1305-1385 M3 - doi: 10.18466/cbayarfbe.376273 UR - http://dx.doi.org/10.18466/cbayarfbe.376273 Y2 - 2018 ER -
EndNote %0 Celal Bayar Üniversitesi Fen Bilimleri Dergisi Some Null Quaternionic Curves in Minkowski spaces %A Tanju Kahraman %T Some Null Quaternionic Curves in Minkowski spaces %D 2018 %J Celal Bayar Üniversitesi Fen Bilimleri Dergisi %P 1305-130X-1305-1385 %V 14 %N 4 %R doi: 10.18466/cbayarfbe.376273 %U 10.18466/cbayarfbe.376273
ISNAD Kahraman, Tanju . "Some Null Quaternionic Curves in Minkowski spaces". Celal Bayar Üniversitesi Fen Bilimleri Dergisi 14 / 4 (Aralık 2018): 357-361. http://dx.doi.org/10.18466/cbayarfbe.376273